| Model Number |
02.12.0410FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 july 2025.Gmk-sphere 02.12.0410fl gmk-sphere tibial insert - flex s4l - 10 mm (k121416) lot.2206647: (b)(4) items manufactured and released on 01-jun-2022.Expiration date: 2027-05-12.No anomalies found related to the problem.To date, all the items of the same lot have been sold with one similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient has an infection in the left knee joint.The primary case was done on (b)(6) 2022.The surgeon suspected that an infection from elsewhere had migrated through the body and planted in the joint as scans picked up high cellular activity in the left knee joint, but this is not confirmed because the specimen results are still not available.On the (b)(6) 2025 the liner was removed, joint washed out and same liner was put back in.The surgeon already knew that a new revision would be necessary in a few days and for this reason reimplanted the same liner.On the (b)(6) 2025 the surgeon performed a second surgery for infection.The surgeon revised the liner from a 10mm to an 11mm as the knee felt a little loose, but there were no signs of knee instability before the surgery.